# SDR CALA2025051204599

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 120,199 hours, 12,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY POWER SUPPLY BATTERY (M33407) INOP.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACK AT THE L4 DOOR IAW B777 AMM 33-51-06-960-802. OPS CHK GOOD.
